Universidad Complutense de Madrid
E-Prints Complutense

Parafermions for higher order extensions of the Poincaré algebra and their associated superspace

Impacto

Downloads

Downloads per month over past year

Campoamor Stursberg, Otto Ruttwig and Rausch de Traubenberg, Michel (2009) Parafermions for higher order extensions of the Poincaré algebra and their associated superspace. Journal of physics A: Mathematical and Theoretical, 42 (49). pp. 1-18. ISSN 1751-8113

[img]
Preview
PDF
284kB

Official URL: http://iopscience.iop.org/1751-8121/42/49/495202/


URLURL Type
http://iopscience.iop.org/Publisher


Abstract

Parafermions of orders 2 and 3 are shown to be the fundamental tool to construct superspaces related to cubic and quartic extensions of the Poincaré algebra. The corresponding superfields are constructed, and some of their main properties are analyzed in detail. In this context, the existence problem of operators acting like covariant derivatives is analyzed, and the associated operators are explicitly constructed


Item Type:Article
Subjects:Sciences > Physics > Quantum theory
ID Code:21011
Deposited On:23 Apr 2013 14:04
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page